MathSciNet Relay Station
MathSciNet bibliographic data
MR808107 32B30 (32C40 57N37 57R80)
Perron, B. Conjugaison topologique des germes de fonctions holomorphes à singularité isolée en dimension trois. (French) [Topological conjugation of the germs of holomorphic functions with isolated singularities in dimension three] Invent. Math. 82 (1985), no. 1, 27–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement